Drug: Pamprin Cramp Formula (acetaminophen, magnesium salicylate, and pamabrom)

What is acetaminophen, magnesium salicylate, and pamabrom (Pamprin Cramp Formula)? Acetaminophen is a pain reliever and fever reducer.Magnesium salicylate is a non-steroidal anti-inflammatory drug (NSAID) in a group of drugs called salicylates (sa-LIS-il-ates). This medicine works by reducing substances in the body that cause pain, fever, and inflammation.Pamabrom is a diuretic (water pill).The combination of acetaminophen, magnesium salicylate, and pamabrom is used to treat menstrual symptoms such as cramps, headache, backache, muscle aches, bloating, and fluid retention.Acetaminophen, magnesium salicylate, and pamabrom may also be used for other purposes not listed in this medication guide.

Source: http://www.emedicinehealth.com

What are the possible side effects of acetaminophen, magnesium salicylate, and pamabrom (Pamprin Cramp Formula)? Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.Stop using this medication and call your doctor at once if you have a serious side effect such as:
  • chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;
  • sudden numbness or weakness, especially on one side of the body;
  • feeling like you might pass out;
  • black, bloody, or tarry stools;
  • coughing up blood or vomit that looks like coffee grounds;
  • hearing problems or ringing in your ears; or
  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects may include:
  • heartburn; or
  • upset stomach.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Source: http://www.emedicinehealth.com

What other drugs will affect acetaminophen, magnesium salicylate, and pamabrom (Pamprin Cramp Formula)? Many drugs can interact with magnesium salicylate. Below is just a partial list. Tell your doctor if you are using:
  • an antibiotic, antifungal medicine, or sulfa drug;
  • antiviral medication;
  • aspirin or other NSAIDs such as ibuprofen (Advil, Motrin), naproxen (Aleve, Naprosyn, Naprelan, Treximet), celecoxib (Celebrex), diclofenac (Arthrotec, Cambia, Cataflam, Voltaren, Flector Patch, Pennsaid, Solareze), indomethacin (Indocin), meloxicam (Mobic), and others;
  • birth control pills or hormone replacement therapy;
  • a blood thinner or other medications used to treat or prevent blood clots;
  • cancer medications;
  • cholesterol medications;
  • a diuretic (water pill);
  • glaucoma medications;
  • gout medicine;
  • heart or blood pressure medication;
  • HIV/AIDS medications;
  • injected antibiotics;
  • insulin or oral diabetes medication;
  • medicine to treat a bowel disorder;
  • medicine to prevent organ transplant rejection; or
  • seizure medication.
This list is not complete and there are many other drugs that can interact with acetaminophen, magnesium salicylate, and pamabrom. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor. Keep a list of all your medicines and show it to any healthcare provider who treats you.

Source: http://www.emedicinehealth.com

What happens if I overdose (Pamprin Cramp Formula)? Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can cause serious harm.The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.Overdose symptoms may also include severe forms of some of the side effects listed in this medication guide.

Source: http://www.emedicinehealth.com

Health Services in Toronto

Drug Database Online

Welcome to WebHealthNetwork an online drug guide and dictionary, here you can get drug information and definitaions for most popular pharmaceutical and medicinal drugs, and specifically Pamprin Cramp Formula (acetaminophen, magnesium salicylate, and pamabrom) . Find what medications you are taking today.